First steroid injection

Wednesday 2nd Jan i had my first ever steroid injection In the top of my bum and I swear to god I not been able to move since and spend the whole time in bed not able to walk or use my arms I'm aching all over arms are swollen and sore my legs can't hold my weight and are also swollen today has been the worse day all i have done is sleep untill now . Now the ulsers are here to make it worse than it already was

I feel drained and far from human there's me thinking it was going to help I was really hoping it was going to and now I wish I'd never had it

Has this happen to anyone els ?

6 Replies

oldestnewest
  • Hi Nicky

    I take oral steroids every day but earlier this year had to have a booster steroid injection when I had a particularly bad flare up. I have to say I didn't have any side effects like you are describing. I would seek some medical advice because your reaction to the injection seems quite extreme.

    I hope you feel better soon hun

    Hugs

    Angela

    xx

  • I agree with Angela, get some medical advice.

  • I also had my first steroid injection on 2nd jan in the top of my bum for a bad flare, I felt much better within the first 24 hours, the only pain I experienced was in the muscle I had the injection in. I would also advise that you seek medical attention as this sounds very abnormal. Hope you get sorted and are feeling better soon!

  • am feeling much better today thank goodness maybe the sleep done me good :-#0 legs are still sore and hurting but nothing more than normal now :-)

  • I'm sorry to hear you had such a bad reaction. I've never had that sort of reaction unless I've been allergic to the drug. Have you spoken to whom ever gave you the jab. It's important that someone know about it.is not a normal reaction. be careful.Paula x

  • It's great that you are feeling better but I agree with Paula - it's not normal and you should let someone know. You don't want to be in this situation again.

You may also like...